# SDR SWAA2019102438177

- Difficulty date: October 18, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8120
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BETWEEN CENTER CARGO LOWER DOOR THRESHOLD WEB CORRODED BETWEEN BS. 480+5 TO BS. 460+8, AREAS TOP SKIN.  / R&R THRESHOLD WEB IAW DWG & SRM.
